Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

How to recover from betnovate gm skin cream side effects

Premium Questions

doctor1 MD

Sir, I used melacare forte cream for 2 month and applied over on my hands and face. Now i have stop used it. My face and hands become dark. How i again regain my old skin texture. without using any ...

doctor1 MD

How long does corticosteroid cream such as clobetasol or betamethasone stay active on skin ... afraid of the side effects of these creams but I occasionally have to use them on my psoriasis . ...

doctor1 MD

me creams that didn't work. When I sit too long it burns and when I go to the bathroom. How do I heal the traumatized skin as its been a month. Please help me. Icing it only helps temp. Thanks ...

doctor1 MD

Hi Hello sir I have taken parctin from 2 years still taking plz tell me any side effects ill come r wat. If came how 2 recover from side effects plz let me know sir. And also still ia m taking befor ...

doctor1 MD

used clobotasol one time skin discolored what to do how long does it last? ...

Public Forum Discussions

doctor1 MD

is BETNOVATE GM . but it has also got side effects too .so doc plz help me as soon as possible ... months .yesterday i just stopped it due to various side effects that had been spotted. today i went ...

doctor1 MD

i have applied benovate gm skin cream wrongly for remove black spots.. so it create side effects such as more pimples on my face and also pain.. how can i recover from that side effect.. any cream to recover ...

doctor1 MD

gm it s was very side effects in my skin now someone friend suggested me use to betnovate cream for fairness skin but there hv so many betnovate cream which one I should use pls reply me ...

doctor1 MD

hello Dr. this is Anjali from Mumbai.. im using skin lite cream since last two month.. i can ... to my original color.. my question is how shall i maintain with the lite tone and is there any side ...

doctor1 MD

the times is good or can get side effects late? ...My daughter has a skin problem since she was 3 months old,and than doctor is giving her to put ...

doctor1 MD

Hello doctor, My question: was using betnovate c for treating face acnes long time back later at some stage I encountered with its side effects and hence stopped using it. But I guess now the skin has ...

doctor1 MD

hello... I am using betnovate for the last 2 years every night, on my face . Is it harmful for my skin? ...

doctor1 MD

sir , i am really disturbed with my face skin initially i was have daane all over ma face after that someone told me of betnovate n cream and i used it for a long period of 6 months and now when i left it my ...

doctor1 MD

and red patched and pimples also.side effects are now visible easily.my skin is getting darker double ...I was using skin light cream for getting fairness however I didn t discuss with doctor before using ...

doctor1 MD

use this cream and my skin type is sensitive is it causes any side effects to me and if i got gud complextion widout any side effects how should i maintain that ...

Mobile Questions and Answers

doctor1 MD

this cream is good. no side effects

doctor1 MD

Hi, Ideally it would be better if you could upload an image of your face as that would help me in ascertaining your skin problem. Cosmelite cream shouldnt be used for long. Initially you may taper it by using it on alternate days then twicce in a week and then can finally stop. Use a good sunscreen and a milder pigmentation reducing cream in morning.

doctor1 MD

Hello Use a broad spectrum sunscreen, throughout the day. At night you could use a non-comedogenic moisturizer regards